# SDR DALA2021082204940

- Difficulty date: August 15, 2021
- Submitted: August 23, 2021
- Operation: Air carrier
- Aircraft: N177DZ
- Make and model: Boeing 767332
- Aircraft serial: 29698
- Aircraft time: 87,100 hours, 18,787 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1707 DURING WALK AROUND FOUND RT NACELLE PANEL 447ELX CRACKED. REPAIRED PER ERA 593500-1. (LP 9794228)
